# SDR CALA2023060501760

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591031
- Condition: Corroded
- Location: Fs 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CREASE BEAM FS 867 CORRODED. (REF. BAM N/R 001390203) FOR ESFR REPORTING PURPOSES REPAIRED L/H CREASE BEAM INNER CHORD AT BS 867 REF. ECRA 5311-03004 AND BAM N/R 001390203 FOR ALL WORK PERFOMED. FOR ESFR REPORTING PURPOSES. VERIFIED REPAIR PER ECRA 5311-03004, SEE N/R 001390203 FOR WORK ACCOMPLISHED.
